# SDR AWXA200600383

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED FUSELAGE SKIN CRACKED AT THE R-2 DOOR CUT OUT, LOWER FORWARD CORNER AT BS 960.  MX REPAIRED THE R2 DOOR CUTOUT IAW AWA ER NR 03-5361-06054-RC1.  REPAIRED R2 DOOR BY TRIMMING OUT THE NEW DAMAGE ON THE R2 DOOR OPENING.  FABRICATED DOUBLERS, TRIPLER, AND FILLERS IAW AWA ER NR 03-5361-06054-RC1.  INSTALLED FABRICATED REPAIR PARTS AT THE R2 DOOR CUTOUT IAW AWA ER NR 03-5361-06054-RC1.  FOR THE HOLE IN STRINGER A FILLER AND REPAIR STRAP WAS FABRICATED AND INSTALLED IAW AWA ER NR 03-5361-06054-RC1.
